# SDR REXA201100894

- Difficulty date: December 1, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N8598B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7598
- Aircraft time: 22,128 hours, 19,933 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Trim Switch
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM CONTINUES MOVING LEFT WHEN TRIM KNOB RELEASED.  REMOVED AND REPLACED AILERON/RUDDER TRIM SWITCH ASSY IAW CRJ AMM 27-12-10.  OPS CHECK NORMAL.  A/C OK 4 SERVICE.
